# SDR CA140526001

- Difficulty date: May 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 43,512 hours
- Engine: Cfmint CFM565B6
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 32200011
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  WHEEL, NR 4 MAIN WHEEL FOUND WORN & CRACKED THE CRACK IN THIS WHEEL IS ADVANCED AND COULD HAVE CAUSED SERIOUS DAMAGE.
